# SDR C2XA96BT011

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Warning
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D, F

## Discrepancy

EWR - FLT 3577 - TAXIING FOR TAKEOFF, REPORTED 'RIGHT ENGINE FIRE.  DISCHARGED BOTH BOTTLES'.  INSPECTED NR 2 ENGINE IAW ATR-42 JIC 70-00-00-SDI-10000-001.  NO DEFECTS NOTED, SUSPECT FALSE WARNING DUE TO EXCESSIVE TAILWIND DURING TAXI.  REMOVED AND REPLACED BOTH FIRE BOTTLES, CLEANED ENGINES, AND BOTH BOTTLE SQUIBS TEST GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
